Fractals of generalized $\Theta $-Hutchinson operator

Document Type : Research Paper


1 Department of Mathematics, University of Jeddah, P.O.Box 80327, Jeddah 21589, Saudi Arabia

2 Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

3 Department of Mathematics, National Technical University of Athens, Greece


The aim of this paper is to construct a fractal of generalized $\Theta$-Hutchinson Operator with the help of a finite family of $\Theta$-contraction mappings, a class of mappings more general than contractions, defined on a complete metric space. Our results unify, generalize and extend various results in the existing literature.


Volume 13, Issue 2
July 2022
Pages 1-12
  • Receive Date: 15 January 2019
  • Revise Date: 04 February 2019
  • Accept Date: 12 March 2019
  • First Publish Date: 01 July 2022